MAUDE Adverse Event Report: CONFORMIS, INC. CONFORMIS HIP SYSTEM; HIP REPLACEMENT SYSTEM

CONFORMIS, INC. CONFORMIS HIP SYSTEM; HIP REPLACEMENT SYSTEM
Model Number HAA050D00101
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the surgeon had difficulty removing the trial liner after implanting the final stem.The surgeon was unable to place the planned liner with the stem in place.The surgeon had to remove the stem twice to place the planned liner.The surgeon scuffed the neck of the stem while removing it due to the lack of a stem removal tool.The case was completed successfully.Review of the device history record indicates that the device was manufactured to specification.
 
Event or Problem Description
It was reported that the surgeon had difficulty removing the trial liner after implanting the final stem.The surgeon was unable to place the planned liner with the stem in place.The surgeon had to remove the stem twice to place the planned liner.The surgeon scuffed the neck of the stem while removing it due to the lack of a stem removal tool.The case was completed successfully.

Brand Name
CONFORMIS HIP SYSTEM
Common Device Name
HIP REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key8566402
Report Number3004153240-2019-00106
Device Sequence Number11179242
Product Code LPH
UDI-Device IdentifierM572HAA050D001011
UDI-Public+M572HAA050D001011
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K162719
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHAA050D00101
Device Catalogue NumberHAA-050-D020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2019
Initial Report FDA Received Date04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR